# SDR RAIA00702016

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,308 hours, 17,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5512 - STL - EMERGENCY EXIT SIGN AT CABIN ENTRY WAY ON FWD BULKHEAD INOP.  MAINTENANCE RESEATED CONNECTOR TO THE EMERGENCY EXIT SIGN AT CABIN ENTRY WAY.
